# SDR DLL14991925

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 1556399101
- Condition: Cracked
- Location: Bs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RBL 22.5 VERTICAL STIFFENER ON THE CENTER WING FRONT    SPAR (FS 983) WAS FOUND WITH A TYPICAL CRACK EMANATING FROM A LIGHTENING HOLE IN THE STIFFENER WEB NEAR THE UPPER  END.  THE STIFFENER WAS REMOVED AND REPLACED WITH A NEW STIFFENER MANUFACTURED WITHOUT LIGHTENING HOLES PER ER/A 368106-14AD.
